Go to content
UR Home

Twisted Novikov homology of complex hypersurface complements

Friedl, Stefan and Maxim, Laurentiu (2016) Twisted Novikov homology of complex hypersurface complements. Mathematische Nachrichten 290 (4), pp. 604-612.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.1002/mana.201600242


We study the twisted Novikov homology of the complement of a complex hypersurface in general position at infinity. We give a self-contained topological proof of the vanishing (except possibly in the middle degree) of the twisted Novikov homology groups associated to positive cohomology classes of degree one defined on the complement. (C) 2016 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Export bibliographical data

Item type:Article
Institutions:Mathematics > Prof. Dr. Stefan Friedl
Identification Number:
Keywords:PLANE ALGEBRAIC-CURVES; VALUED MORSE-THEORY; REIDEMEISTER TORSION; ALEXANDER INVARIANTS; FIBERED MANIFOLDS; THURSTON NORM; KNOTS; Novikov homology; Novikov-Betti numbers; Novikov torsion numbers; hypersurface complement; singularities; Alexander invariants; Milnor fibration
Dewey Decimal Classification:500 Science > 510 Mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38646
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons